Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness after receiving an injection on the lower back?

I received a shot in my back on Tuesday, because of lower back pain. I felt fine until today about one pm. When I get up to walk, I feel sort of dizzy and it feels like my blood pressure is high . I have a hard time breathing standing up. I am better sitting down. And I have a mild headache. I thought maybe it is the flu.
Mon, 18 Jun 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

If you received a flu shot it sounds reasonable. Let time take care of it. If it gets worse, call your doctor.

Hope I have answered your query. Let me know if I can assist you further.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have HAD LOWER BACK SURGERY (SIATICA) ABOUT Seven MONTHS AGO. Now my back hurts more than when I had the surgery. I have had 5 back injections....